A characterization of matroidal systems of inequalities

M. Conforti, M. Laurent

Research output: Contribution to journalArticleProfessional

13 Downloads (Pure)
Original languageEnglish
Pages (from-to)165-171
JournalDiscrete Mathematics
Volume69
Issue number2
Publication statusPublished - 1988
Externally publishedYes

Cite this

@article{1a10cc300b2a44ac9845c61042e79657,
title = "A characterization of matroidal systems of inequalities",
author = "M. Conforti and M. Laurent",
year = "1988",
language = "English",
volume = "69",
pages = "165--171",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "2",

}

A characterization of matroidal systems of inequalities. / Conforti, M.; Laurent, M.

In: Discrete Mathematics, Vol. 69, No. 2, 1988, p. 165-171.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A characterization of matroidal systems of inequalities

AU - Conforti, M.

AU - Laurent, M.

PY - 1988

Y1 - 1988

M3 - Article

VL - 69

SP - 165

EP - 171

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 2

ER -